# SDR MASA200601984

- Difficulty date: July 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 411255
- Aircraft time: 8,906 hours, 7,412 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7244 IAD - STAB TRIM WILL NOT ENGAGE.  MX RESET.
